# SDR FDEA201009203575

- Difficulty date: September 20, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5090792
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT UNDER SEAT TRACK WEB HAS GOUGE BS 780 TO 879 RBL 45.50. REMOVED GOUGE UNDER SEAT TRACK WEB BS 780 TO 879 RBL 45.50 IAW  SRM 51-10-50   CHECKED LIMITS MATERIAL THICKNESS .145" MATERIAL LOST .015" MATERIAL REMAINING .130"  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 DETAIL I. REMOVED SEAT TRACK FROM BS 780 TO 879 RBL 45.50 IAW SRM 51-40-02 RECEIVED NEW MATERIAL  BAC 1520-792 BATCH NUMBER 0001869949. LOCATED & DRILLED NEW SEAT TRACK IAW SRM 51-40-05 TREATED PRIMED IAW   SRM 51-20-01 INSTALLED SEAT TRACK BS 780 TO BS 879 RBL45.50.  MAJOR REPAIR
